# SDR PCAA0106055

- Difficulty date: June 17, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 26,608 hours, 29,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162005
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- FLIGHT#3754. CREW REPORTED EMERGENCY LIGHTS WILL NOT TURN OFF. MAINTENANCE REPLACED EMERGENCY LIGHT CONTROL BOX. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
